Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 427621, 11 pages
Research Article

An Epidemic Model for Tick-Borne Disease with Two Delays

Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 23 September 2013; Accepted 18 November 2013

Academic Editor: Hui-Shen Shen

Copyright © 2013 Dan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Li, Wanbiao Ma, and Zhichao Jiang, “An Epidemic Model for Tick-Borne Disease with Two Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 427621, 11 pages, 2013. doi:10.1155/2013/427621